About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 570834, 16 pages
http://dx.doi.org/10.1155/2012/570834
Research Article

Delay-Dependent Stability Criteria for Singular Systems with Interval Time-Varying Delay

Department of Mathematics, Baoji University of Arts and Sciences, Baoji 721013, China

Received 8 September 2012; Revised 15 November 2012; Accepted 19 November 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2012 Jianmin Jiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Gu, V. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhauser, Boston, Mass, USA, 2003.
  2. M. Wu, Y. He, and J.-H. She, Stability Analysis and Robust Control of Time-Delay Systems, Science Press, Beijing, China, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Q. -L. Han and K. Gu, “Stability of linear systems with time-varying delay: a generalized discretized lyapunov functional approach,” Asian Journal of Control, vol. 3, no. 3, pp. 170–180, 2001. View at Scopus
  4. Y. He, Q.-G. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. Zhang, X.-S. Cai, and Z.-Z. Han, “Robust stability criteria for systems with interval time-varying delay and nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 174–180, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Li, L. Guo, and Y. Zhang, “Delay-range-dependent robust stability and stabilization for uncertain systems with time-varying delay,” International Journal of Robust and Nonlinear Control, vol. 18, no. 13, pp. 1372–1387, 2008. View at Publisher · View at Google Scholar
  7. O. M. Kwon and J. H. Park, “Delay-range-dependent stabilization of uncertain dynamic systems with interval time-varying delays,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 58–68, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Shao, “Improved delay-dependent stability criteria for systems with a delay varying in a range,” Automatica, vol. 44, no. 12, pp. 3215–3218, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Jiang and Q.-L. Han, “New stability criteria for linear systems with interval time-varying delay,” Automatica, vol. 44, no. 10, pp. 2680–2685, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Shao, “New delay-dependent stability criteria for systems with interval delay,” Automatica, vol. 45, no. 3, pp. 744–749, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Sun, G. P. Liu, J. Chen, and D. Rees, “Improved stability criteria for linear systems with time-varying delay,” IET Control Theory & Applications, vol. 4, no. 4, pp. 683–689, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Sun, G. P. Liu, J. Chen, and D. Rees, “Improved delay-range-dependent stability criteria for linear systems with time-varying delays,” Automatica, vol. 46, no. 2, pp. 466–470, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Liu, L.-S. Hu, and P. Shi, “A novel approach on stabilization for linear systems with time-varying input delay,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 5937–5947, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99, Springer, New York, NY, USA, 1993.
  16. L. Dai, Singular Control Systems, vol. 118, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar
  17. V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional-Differential Equations, vol. 180, Academic Press, New York, NY, USA, 1986.
  18. E. Fridman and U. Shaked, “H-control of linear state-delay descriptor systems: an LMI approach,” Linear Algebra and its Applications, vol. 351-352, pp. 271–302, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. Zhong and Z. Yang, “Delay-dependent robust control of descriptor systems with time delay,” Asian Journal of Control, vol. 8, no. 1, pp. 36–44, 2006. View at Publisher · View at Google Scholar
  20. H. Su, X. Ji, and J. Chu, “Delay-dependent robust control for uncertain singular time-delay systems,” Asian Journal of Control, vol. 8, no. 2, pp. 180–189, 2006. View at Publisher · View at Google Scholar
  21. Z. Wu and W. Zhou, “Delay-dependent robust H control for uncertain singular time-delay systems,” IET Control Theory & Applications, vol. 1, no. 5, pp. 1234–1241, 2007. View at Publisher · View at Google Scholar
  22. S. Xu, J. Lam, and Y. Zou, “An improved characterization of bounded realness for singular delay systems and its applications,” International Journal of Robust and Nonlinear Control, vol. 18, no. 3, pp. 263–277, 2008. View at Publisher · View at Google Scholar
  23. Z.-G. Wu, H.-Y. Su, and J. Chu, “Improved results on delay-dependent H control for singular time-delay systems,” Acta Automatica Sinica, vol. 35, no. 8, pp. 1101–1106, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. X. Sun, Q. L. Zhang, C. Y. Yang, Z. Su, and Y. Y. Shao, “An improved approach to delay-dependent robust stabilization for uncertain singular time-delay systems,” International Journal of Automation and Computing, vol. 7, no. 2, pp. 205–212, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. Y.-F. Feng, X.-L. Zhu, and Q.-L. Zhang, “Delay-dependent stability criteria for singular time-delay systems,” Acta Automatica Sinica, vol. 36, no. 3, pp. 433–437, 2010. View at Publisher · View at Google Scholar
  26. L.-L. Liu, J.-G. Peng, and B.-W. Wu, “On parameterized Lyapunov-Krasovskii functional techniques for investigating singular time-delay systems,” Applied Mathematics Letters, vol. 24, no. 5, pp. 703–708, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. M. Saadni, M. Chaabane, and D. Mehdi, “Robust stability and stabilization of a class of singular systems with multiple time-varying delays,” Asian Journal of Control, vol. 8, no. 1, pp. 1–11, 2006. View at Publisher · View at Google Scholar
  28. E.-K. Boukas, “Delay-dependent robust stabilizability of singular linear systems with delays,” Stochastic Analysis and Applications, vol. 27, no. 4, pp. 637–655, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Z. Wu, H. Su, and J. Chu, “Robust stabilization for uncertain discrete singular systems with state delay,” International Journal of Robust and Nonlinear Control, vol. 18, no. 16, pp. 1532–1550, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. J.-M. Jiao, “Robust stability and stabilization of discrete singular systems with interval time-varying delay and linear fractional uncertainty,” Internal Journal of Automation and Computing, vol. 9, no. 1, pp. 8–15, 2012.
  31. D. Zhang, L. Yu, Q.-G. Wang, C.-J. Ong, and Z.-G. Wu, “Exponential H filtering for discrete-time switched singular systems with time-varying delays,” Journal of Franklin Institute, vol. 349, no. 7, pp. 2323–2342, 2012.
  32. Z.-G. Feng and J. Lam, “Robust reliable dissipative filtering for discrete delay singular systems,” Signal Processing, vol. 92, no. 12, pp. 3010–3025, 2012.
  33. Z. Wu, H. Su, and J. Chu, “H filtering for singular systems with time-varying delay,” International Journal of Robust and Nonlinear Control, vol. 20, no. 11, pp. 1269–1284, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Z. Wu, H. Su, and J. Chu, “Delay-dependent H filtering for singular Markovian jump time-delay systems,” Signal Processing, vol. 90, no. 6, pp. 1815–1824, 2010. View at Publisher · View at Google Scholar · View at Scopus
  35. J. Lin and S. Fei, “Reliable control for a class of uncertain singular systems with interval time-varying delay,” Asian Journal of Control, vol. 13, no. 4, pp. 542–552, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. Y. Ding, S. Zhong, and W. Chen, “A delay-range-dependent uniformly asymptotic stability criterion for a class of nonlinear singular systems,” Nonlinear Analysis. Real World Applications, vol. 12, no. 2, pp. 1152–1162, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. Z.-G. Wu, J. H. Park, H. Su, and J. Chu, “Dissipativity analysis for singular systems with time-varying delays,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4605–4613, 2011. View at Publisher · View at Google Scholar
  38. P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-dependent stability criterion for a class of non-linear singular Markovian jump systems with mode-dependent interval time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3612–3627, 2012. View at Publisher · View at Google Scholar
  39. P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-dependent stability of neutral systems with time-varying delays using delay-decomposition approach,” Applied Mathematical Modelling, vol. 36, no. 5, pp. 2253–2261, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH